# SDR SWAA2019030130175

- Difficulty date: February 23, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 69,073 hours, 40,571 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A270015
- Part serial: D0266
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD AFT FLAP CREASED WITH A POSSIBLE CRACKED.  R&R AFT FLAP IAW AMM.
